# SDR CA060227006

- Difficulty date: January 30, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Engine: Pwa PT6A42
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 41380102
- Part serial: C77077
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION IN CRUISE AND WOULD NOT RESPOND TO THROTTLE LEVER INPUT.  THE PILOT ACTIVATED THE FUEL CONTROL MANUAL OVER-RIDE AND ACCOMPLISHED AN UNSCHEDULED LANDING.  GROUND INSPECTION COULD NOT DUPLICATE THE INCIDENT.  THE FUEL CONTROL UNIT WAS SUBSEQUENTLY REPLACED.
